Positive solutions of boundary value problems for $p$-Laplacian with sign-changing nonlinear terms
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 411-422
https://doi.org/10.4134/BKMS.2010.47.2.411
Printed March 1, 2010
Xiangfeng Li and Wanyin Xu
Longdong University and Longdong University
Abstract : By using the fixed point index theory, we investigate the existence of at least two positive solutions for $p$-Laplace equation with sign-changing nonlinear terms $ (\varphi_{p}(u'))'+a(t)f(t,u(t),u'(t))=0, $ subject to some boundary conditions. As an application, we also give an example to illustrate our results.
Keywords : $p$-Laplace equation, positive solution, boundary value problem, fixed point index theory
MSC numbers : 34B15, 34B16, 34B18
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd